# SDR 2003UALA00510

- Difficulty date: June 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 31,630 hours, 19,996 cycles
- Engine: Ge CFM56*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gasket
- Part number: 690712
- Condition: Leaking
- Location: Csd
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF WHEN THE NR 1 CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  FOUND CSD LEAKING FROM SIGHT GLASS.  REINSTALLED GASKET.  SERVICED THE CSD, RAN ENGINE WITH NO LEAKS NOTED.
